# SDR ASAA2022070738987

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 56,984 hours, 16,761 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Door
- Part number: 110A011336
- Condition: Leaking
- Location: Right Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STEADY FUEL LEAK RIGHT WING FROM ACCESS PANEL OUT BOARD OF #2 ENGINE. GROUNDED - YES. FOUND RUNNING LEAK AT PANEL G32DB. REMOVED AND REPLACED FUEL PANEL G32DB, REF B737-800 AMM 28-11-11.
